您当前的位置:
首页 >
文章列表页 >
Iterative Schemes of Mean Nonexpansive Mapping
更新时间:2026-08-31
    • Iterative Schemes of Mean Nonexpansive Mapping

    • Vol. 26, Issue 1, Pages: 130-134(2021)
    • DOI:10.15938/j.jhust.2021.01.018    

      CLC: O177
    • Published:2021

    移动端阅览

  • CUI Yunan, ZHANG Jiaxing. Iterative Schemes of Mean Nonexpansive Mapping[J]. 2021, 26(1): 130-134. DOI: 10.15938/j.jhust.2021.01.018.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

76

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Mixed-frequency Cascaded H-bridge SVG Ripple Suppression Method
Localization of Geometric Tolerance Fault Points on the Inner Surface of Compressor Casing
A Lightweight Breast Tumor Classification Model Combining Local and Global Features
New Constant of Von Neumann-Jordan Constant Type in Banach Space
Blockchain-based Optimal Power Flow Distributed Optimization Algorithm for Power Systems

Related Author

No data

Related Institution

No data
0